Today is the 12th day of me no longer taking Prozac. (I talked to my psychiatrist about it).The past week has felt weird, different, off, and just yesterday my anxiety came back full swing nearly. I ended up having a panic attack. Right now, I'm feeling the same panicky feeling and I'm not sure what's causing it as I am going through a lot right now. My psychiatrist said I shouldn't experience any withdrawal symptoms since it was only 10mg, but I know there's still a possibility. I absolutely hate this kind of anxiety as I feel like I'm on edge 24/7 and living in a bubble. Could I be experiencing withdrawal symptoms??
I mean, possibly. I feel like withdraw symptoms are different for everyone. It depends on how long you’ve taken it as well. I had stopped taking it months ago and realize I need to be back on it for my mental health currently but when I stopped taking it, I didn’t really have any withdraw symptoms. Maybe it’s because I was also taking my anxiety meds on top of that? I would talk to your doc about the symptoms you’re having just to make sure.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app